# SDR CA141211001

- Difficulty date: December 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 7,622 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400263601
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT THE FA REPORTED A SMOKE SMELL FROM THE GALLEY AREA. THE GALLEY CB WERE PULLED & THE SMELL DISSIPATED.  THE AIRCRAFT CONTINUED TO DESTINATION.  IT WAS DETERMINED THAT THE RIGHT COFFEE BREWER WAS OVERHEATING, THE RIGHT COFFEE BREWER WAS REPLACED.
